The (ISC)2 Thames Valley Chapter was chartered in October, 2014 and this is its inaugural event bringing together Information Security Professionals, Companies and members of the public from across the Thames Valley and surrounding area. The aim is to provide an environment that will encourage people to share ideas, educate and network in an informal environment. Agenda 7.00 pm Coffee on arrival 7.30 pm (5 mins) – Welcome Introduction from Zach Anucha 7:35 to 7:55 (20 mins) – Cyber Insurance: covering the costs of a breach – Duncan Sutcliffe from Sutcliffe & Co Insurance brokers 7:55 to 8:00 (5 mins) – Presentation 1 Q&A 8:00 to 8:20 (20 mins) – Internet of Things – Andy Jones, CISO of Maersk Line 8:20 to 8:25 (5 mins) – Presentation 2 Q&A 8:25 to 8:45 (20 mins) – Panel Discussion on Big Data. Facilitator/Chair: Scott Marshall. Panel: Lisa Burns-Peak, Tim Williams, Brendan Byrne. 8:45 to 8:50 (5 mins) – Panel Discussion Q&A 8:50 to 8:55 (5 mins) – Wrap-up/Summary from Zach Anucha 8.55 10.30pm networking Speaker Bios Zach Anucha is an Information Security Auditor/Consultant at NCC Group with global experience, having successfully completed projects in many countries within Europe, North America, South America, Asia and Africa. He holds two MSc degrees, and professional certifications in Information Security and is the founder and current President of (ISC)2 Thames Valley Chapter. He is a recognised Guest Lecturer in the School of Management, Royal Holloway, University of London on Leadership and Information Security Auditing. Duncan Sutcliffe is a 4th Generation Insurance Broker and a director of Sutcliffe & Co, an independent Brokerage based in Worcestershire’s cyber valley. Duncan has been at the forefront of Cyber Insurance in the UK, working with Government Departments, The Defence Sector and Industry Bodies to promote cyber security and educate on the subject of cyber insurance. Andy Jones CISSP is the Chief Information Security Officer for Maersk Line. He has over fifteen years’ experience in information security having worked for a number of FTSE companies as well as being a security researcher. He is a regular conference presenter and in his session provides another chance to hear a presentation first delivered to the e-crime conference earlier in 2014. Scott Marshall is an independent security consultant with a background in secure government projects including multi-level secure databases. As a qualified international pro-am racing driver he is acutely aware of risks and is always aiming for a higher state of awareness in everything. Yoga and meditation is a strong focus in his life which helps to understand people and situations in all aspects of life. Lisa Burns-Peake is a qualified information security professional with 12 years direct security experience and over 17 years’ experience in Information Technology. She has recently joined Maersk Line to head up the Maersk Line Information Risk function and before that was Security Director in dunnhumby, the data analytics company behind Tesco’s club card and customer loyalty strategy. Tim Williams is an independent security consultant, part-time security researcher and active (ISC)2 volunteer who recently completed an MSc thesis on database security testing. He has been a member of the CESG Listed Advisers Scheme (CLAS) since 2009. Tim has an interest in the security and privacy of Healthcare information. Brendan Byrne CISSP is a Partner at Bridewell Consulting and has over 19 years information security experience. His career began in Europe, specialising in the security of payment systems and cryptography. He then spent 12 years at IBM where his final position was the Security and Privacy Lead. He joined Bridewell in 2013 where he now leads the consulting team. If you would like to be considered to speak at future events please feel free to contact Anthony Young at ay@bridewellconsulting.com Please note if driving, closest car park is Q Park, Chatham Street, Reading RG1 7JF For details, link here: https://www.eventbrite.co.uk/e/isc2-thames-valley-chapter-inaugural-event-tickets-15268905708

Get in touch

13 + 13 =

Copyright © 2020 Enterprising Oxford | Site by Herd